Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Two miscarriages,on duphaston 10 mg medication in 3rd pregnancy,is this medication safe?

hi i m 29 years old. and i ve 3 yrs old daughter. she was born in nov 2008. after ths i again conceived in 2009 and had misscarige at 7-8 week. And it was diagnosed as Molar pregnancy by three radiolygist, but after my D&C it was found out to be a normal specimen not Molar after ths i had i year of Follow-up...and everythin just went normal. Then again in June 2011 i conceived, but again on 10 aug 2011 i had a D&C, due to severe bleeding . Now i m pregnant with 7 weeks, bcoz of previous miscarriages doctors have given me Duphaston 10mg (twice a day), Loprin 75mg and Folic acid . do u think its safe to have Duphaston & Loprin. i m really worried plz help me
Asked On : Mon, 9 Apr 2012
Answers:  2 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello
Duphastan is an orally active Progestogen which acts directly on uterus.
In women,progesterone is responsible for development of healthy womb lining( endometrium) that is necessary for pregnancy.
By maintaining the womb lining,duphastan helps in sustaining the pregnancy and thus helps in preventing the miscarriage especially in women who have suffered repeated miscarriages or who may miscarry.
Please continue your medicines as they are not only safe but also essential for you.
Thanks
Answered: Sun, 15 Apr 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello
Duphastan is an orally active Progestogen which acts directly on uterus.
In women,progesterone is responsible for development of healthy womb lining( endometrium) that is necessary for pregnancy.
By maintaining the womb lining,duphastan helps in sustaining the pregnancy and thus helps in preventing the miscarriage especially in women who have suffered repeated miscarriages or who may miscarry.
Please continue your medicines as they are not only safe but also essential for you.
Thanks
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor